Alert archive / Massachusetts / Small Craft Advisories in 2016

Small Craft Advisory 63, NWS Boston/Norton, MA

April 22, 2016

NWS Boston/Norton, MA issued this small craft advisory at Apr 22, 2016, 3:39 AM EDT. It took effect at Apr 22, 2016, 2:00 PM EDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Apr 22, 2016, 3:39 AM EDT (07:39 UTC)
In effect from
Apr 22, 2016, 2:00 PM EDT
Expired
Apr 23, 2016, 3:19 AM EDT
In force
13 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted.

570 
WHUS71 KBOX 220739
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
339 AM EDT FRI APR 22 2016

ANZ255-221545-
/O.CAN.KBOX.SC.Y.0062.000000T0000Z-160422T0800Z/
/O.NEW.KBOX.SC.Y.0063.160422T1800Z-160423T0900Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
339 AM EDT FRI APR 22 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM EDT SATURDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM
EDT SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  20 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254-220845-
/O.CAN.KBOX.SC.Y.0062.000000T0000Z-160422T0800Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
339 AM EDT FRI APR 22 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY
THRESHOLDS. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN BEEN
CANCELLED.

$$

ANZ256-221545-
/O.NEW.KBOX.SC.Y.0063.160422T1800Z-160423T0900Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
339 AM EDT FRI APR 22 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM
EDT SATURDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FRANK

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
4 follow-up statements
617 
WHUS71 KBOX 221447
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1047 AM EDT FRI APR 22 2016

ANZ255-256-222300-
/O.CON.KBOX.SC.Y.0063.160422T1800Z-160423T0900Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1047 AM EDT FRI APR 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 5 AM EDT SATURDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
910 
WHUS71 KBOX 222020
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
420 PM EDT FRI APR 22 2016

ANZ255-256-230430-
/O.EXT.KBOX.SC.Y.0063.000000T0000Z-160423T1500Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
420 PM EDT FRI APR 22 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT SATURDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  20 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
345 
WHUS71 KBOX 230111
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
911 PM EDT FRI APR 22 2016

ANZ255-256-230915-
/O.CON.KBOX.SC.Y.0063.000000T0000Z-160423T1500Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
911 PM EDT FRI APR 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
SATURDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
334 
WHUS71 KBOX 230719
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
319 AM EDT SAT APR 23 2016

ANZ255-256-230830-
/O.CAN.KBOX.SC.Y.0063.000000T0000Z-160423T1500Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
319 AM EDT SAT APR 23 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

SEAS HAVE SUBSIDED BELOW 5 FEET.

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Apr 21, 9:40 PM EDT, 5 hours 59 minutes earlier.

Area forecast discussion, Apr 21, 9:40 PM EDT, 5 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
940 PM EDT THU APR 21 2016

.SYNOPSIS...
A COLD FRONT WILL BRING SCATTERED SHOWERS AND A FEW THUNDERSTORMS
TO OUR REGION FRIDAY AFTERNOON AND NIGHT. SOME SHOWERS MAY LINGER
INTO PART OF SATURDAY MORNING. HIGH PRESSURE WILL BRING DRY AND
SEASONABLE CONDITIONS FOR MOST OF THIS WEEKEND. A FRONT WILL PUSH
SLOWLY ACROSS THE REGION EARLY NEXT WEEK THAT LOOKS TO BRING
PERIODS OF LIGHT RAIN.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...

940 PM UPDATE...

A MID LEVEL DECK OF CLOUDINESS WILL BE ON THE INCREASE OVER THE NEXT
SEVERAL HOURS FROM WEST TO EAST.  THIS A RESULT OF AN APPROACHING
MID LEVEL SHORTWAVE.  LOW LEVEL MOISTURE WILL BE LACKING...BUT THERE
IS AN INCREASE IN MID LEVEL MOISTURE/MARGINAL ELEVATED INSTABILITY
OVERNIGHT. THE LATEST HRRR/RAP ARE PRETTY AGGRESSIVE WITH A BATCH OF
RAIN SHOWERS WORKING ACROSS THE REGION AFTER MIDNIGHT THROUGH
DAYBREAK.  HOWEVER...BASED ON LATEST RADAR/OBSERVATIONS ITS PROBABLY
OVERDONE. NONETHELESS...THERE IS ENOUGH THERE FOR A FEW BRIEF
SHOWERS TO WORK ACROSS THE REGION THROUGH DAYBREAK AND WILL CARRY
SOME LOW POPS.  ANY RAINFALL WILL LIKELY BE BRIEF AND ONLY AMOUNT
TO A TRACE TO A FEW HUNDREDTHS OF AN INCH.

GIVEN AN INCREASE IN LOW LEVEL MOISTURE AND CLOUD COVER...LOW TEMPS
WILL ONLY BOTTOM OUT IN THE UPPER 40S TO LOWER 50S IN MOST LOCALES.
A TOUCH OF PATCHY FOG MAY ALSO DEVELOP NEAR THE SOUTH COAST.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
MAINLY DRY WEATHER CONTINUES THROUGH MOST OF THE MORNING. SHOWER
CHANCES INCREASE THROUGH THE DAY...PEAKING IN THE LATE AFTERNOON
AND EVENING. WE STILL EXPECT THE INGREDIENTS FOR SOME
THUNDERSTORMS TO BE IN PLACE...ESPECIALLY ACROSS WESTERN MA AND
NORTHERN CT. CONVECTIVE PARAMETERS ARE MARGINAL. HOWEVER...WILL
HAVE TO KEEP AN EYE OUT FOR ANY STRONGER THUNDERSTORMS. MAIN TIME
OF CONCERN IS BETWEEN 2 AND 10 PM ON FRIDAY. AS IS ALWAYS THE
CASE...BRIEF LOCALLY HEAVY RAINFALL RESULTING IN BRIEF PONDING OF
WATER ON ROADWAYS IS A POSSIBILITY.

SURFACE INSTABILITY WILL BEGIN TO DIMINISH FRIDAY NIGHT...BUT
SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL LIKELY PERSIST WITH
CONVERGENCE ALONG THE COLD FRONT AND DECENT MID LEVEL LAPSE RATES.

LASTLY...AREAS OF FOG WILL LIKELY DEVELOP ON THE SOUTHEAST NEW
ENGLAND COAST AS HIGHER DEWPOINT AIR WORKS OVER THE COOLER OCEAN.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
DETAILS...

SATURDAY AND SUNDAY...MODERATE TO HIGH CONFIDENCE.

THE COLD FRONT IS EXPECTED TO PUSH EAST OF CAPE COD AND THE
ISLANDS SATURDAY MORNING...KEEPING A SLIGHT TO LOW CHANCE POP FOR
SHOWERS IN THAT AREA FOR THE MORNING. OTHERWISE...HIGH PRESSURE
BUILDS EASTWARD INTO SOUTHERN NEW ENGLAND...ALLOWING FOR DRY
CONDITIONS AND MOSTLY CLEAR SKIES SATURDAY AFTERNOON THROUGH
SUNDAY.

THE MAINLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR GOOD
RADIATIONAL COOLING SATURDAY NIGHT. MANY LOCALES COULD DIP INTO
THE MID AND UPPER 30S...AND MAY SEE TEMPS FALL INTO THE UPPER 20S
IN SOME FAR INTERIOR LOCALES. WITH THIS IN MIND COULD SEE SOME
AREAS OF FROST. THIS MAY RESULT IN THE NEED FOR FROST HEADLINES
FOR SATURDAY NIGHT/EARLY SUNDAY MORNING...FOR THE AREA WHERE THE
GROWING SEASON HAS BEGUN.

ON SUNDAY...AS THE HIGH MOVES OFFSHORE...WILL START TO SEE SOME
CLOUDS MOVE IN DURING THE AFTERNOON. HOWEVER STILL LOOKS TO BE A
MOSTLY SUNNY DAY. HIGHS WILL BE A FEW DEGREES COOLER THAN
SATURDAY...BUT STILL CLOSE TO SEASONABLE.

SUNDAY NIGHT THROUGH TUESDAY...MODERATE CONFIDENCE.

FRONTAL BOUNDARY EXTENDS FROM THE GREAT LAKES REGION...ALONG
SOUTHERN ONTARIO AND SOUTHERN QUEBEC SUNDAY EVENING. THIS FRONT
MOVES GRADUALLY SOUTHEASTWARD THROUGH THE PERIOD. OPEN WAVES OF
LOW PRESSURE EXPECTED ALONG THE FRONT. MODELS DIFFER ON TIMING OF
PRECIPITATION ASSOCIATED WITH THE FRONT. CONTINUES TO LOOK LIKE
THE BEST SHOT FOR STEADIER RAIN WILL OCCUR MONDAY NIGHT AND
TUESDAY. WITH W-E UPPER LEVEL WINDS...NOT A WHOLE LOT OF MOISTURE
TO WORK WITH...BUT ANY RAIN WILL HELP WITH THE VERY DRY CONDITIONS
IN PLACE.

TEMPERATURES CLOSE TO SEASONABLE ON MONDAY. AS COOLER AIR SLOWLY
FILTERS IN...TEMPS WILL FALL BACK TO THE UPPER 30S TO LOW/MID 40S
DURING MONDAY NIGHT ACROSS N CENTRAL AND W MA. CAN NOT COMPLETELY
RULE OUT A LITTLE MIX WITH WET SNOW ACROSS MAINLY THE HIGHER
TERRAIN IN THAT AREA...BUT AT THIS TIME LOOKS TO BE MAINLY A RAIN
EVENT.

TUESDAY NIGHT THRU THURSDAY...LOW TO MODERATE CONFIDENCE.

MODELS DIFFER ON TIMING OF FRONT AND HIGH PRESSURE BUILDING
SOUTHWARD OUT OF CENTRAL CANADA. RUN TO RUN MODEL DISCREPANCIES
EXIST WITH THESE FEATURES. PLANNING ON GOING WITH A MODEL
BLEND...KEEPING CHANCE OR SLIGHT CHANCE POPS INTO TUESDAY NIGHT
WITH FRONT EXITING THE AREA...AND THEN DRY FOR WEDNESDAY WITH A
BRIEF VISIT BY HIGH PRESSURE.

THURSDAY/THURSDAY NIGHT COULD FEATURE A SWIFT EXIT BY THE HIGH
PRESSURE FOLLOWED BY THE APPROACH FROM THE WEST OF ANOTHER LOW
PRESSURE SYSTEM. THIS SYSTEM COULD BRING ANOTHER CHANCE FOR
RAIN...SO HAVE SLIGHT/LOW CHANCE POPS THIS PERIOD.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH FRIDAY NIGHT/...

TONIGHT...HIGH CONFIDENCE. MAINLY VFR. ISOLATED PATCHES OF MVFR OR
IFR CIGS/VSBYS MAY DEVELOP TOWARD DAYBREAK...WITH THE GREATEST
RISK IN INTERIOR RIVER VALLEYS AND SOUTH COASTAL MA/RI.

FRIDAY...HIGH CONFIDENCE IN TRENDS. MODERATE CONFIDENCE IN TIMING.
ANY MVFR CIGS/VSBYS THAT LINGER TOWARD DAYBREAK WILL QUICKLY
IMPROVE TO VFR BY MID MORNING. SCATTERED SHOWERS AND A FEW
THUNDERSTORMS WILL LIKELY DEVELOP TO THE NORTHWEST OF A BOSTON TO
PROVIDENCE LINE DURING THE MID AFTERNOON TO EARLY EVENING
HOURS...RESULTING IN LOCALIZED LOWER CIGS/VSBYS. HIGHEST RISK
ACROSS WESTERN MA/ NORTHERN CT.

FRIDAY NIGHT...MODERATE CONFIDENCE. SCATTERED SHOWERS AND A FEW
THUNDERSTORMS WILL AFFECT THE REGION AHEAD OF A COLD FRONT. IN
ADDITION...SOUTHWEST FLOW OFF THE OCEAN WILL LIKELY RESULT IN IFR
CIGS/VSBYS ACROSS THE SOUTHEAST NEW ENGLAND COAST. ACROSS THE REST
OF THE REGION...MAINLY MVFR/VFR CONDITIONS ARE EXPECTED OUTSIDE
PRECIPITATION.

KBOS TAF...HIGH CONFIDENCE IN TAF.

KBDL TAF...HIGH CONFIDENCE IN TAF.

OUTLOOK /SATURDAY THROUGH TUESDAY/...

SATURDAY...HIGH CONFIDENCE. MVFR CIGS/VSBYS IN SHOWERS ACROSS
SOUTHEAST COASTAL AREAS SATURDAY MORNING. OTHERWISE...VFR.

SUNDAY...HIGH CONFIDENCE. VFR.

SUNDAY NIGHT AND MONDAY...MODERATE CONFIDENCE. VFR BECOMING MVFR
CIGS/VSBYS IN LOWERING CLOUDS AFTER MIDNIGHT SUNDAY NIGHT ACROSS
N MA...SHIFTING S MONDAY.

TUESDAY...MODERATE CONFIDENCE. MVFR CIGS/VSBYS WITH SCATTERED
SHOWERS...BECOMING VFR TUESDAY NIGHT.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH FRIDAY NIGHT/...

HIGH CONFIDENCE. GUSTY WINDS HAVE DIMINISHED THIS EVENING...BUT WILL
CONTINUE SMALL CRAFT HEADLINES OVERNIGHT FOR MARGINAL 3 TO 5 FOOT
SEAS ACROSS OUR FAR SOUTHEAST WATERS.

SOUTHWEST WINDS CONTINUE TO INCREASE AHEAD OF A COLD FRONT...WHICH
SHOULD CROSS THE WATERS FRIDAY NIGHT. WHILE WIND GUSTS WILL LIKELY
REMAIN BELOW 25 KT...LONG SOUTHWEST FETCH WILL LIKELY BUILD SEAS
TO SMALL CRAFT LEVELS FRIDAY AFTERNOON AND NIGHT ACROSS OUR
SOUTHERN WATERS.

OUTLOOK /SATURDAY THROUGH TUESDAY/...

SATURDAY INTO SUNDAY...MODERATE CONFIDENCE.

HIGH PRESSURE BUILDING INTO THE WATERS WITH LOW PRESSURE MOVING
WELL OFFSHORE. CHANCE FOR A PERIOD OF N-NW WINDS GUSTING TO 25
KTS ACROSS PART OF THE WATERS...WITH SEAS ON THE OUTER COASTAL
WATERS UP TO 4-6 FEET.

SUNDAY NIGHT AND MONDAY...MODERATE CONFIDENCE.
HIGH PRESSURE PASSES OVER AND THEN SOUTH OF THE WATERS DURING
SUNDAY NIGHT AND MONDAY...WITH SEAS AND S/SW WINDS BELOW SCA
THRESHOLDS. HOWEVER A FRONT APPROACHES THE WATERS FROM THE NW
MONDAY NIGHT...WHICH MAY ALLOW FOR S WIND GUSTS AND SEAS TO REACH
SCA THRESHOLDS.

TUESDAY...MODERATE CONFIDENCE.

ALTHOUGH EXACT TIMING IS UNCERTAIN...FRONT PASSES FROM NW TO SE
ACROSS THE WATERS...PROMPTING WINDS TO SHIFT FROM S TO N. CHANCE
FOR SCA WINDS/SEAS DURING THIS TIMEFRAME.

&&

.FIRE WEATHER...
FRIDAY...DEEPER LOW LEVEL MOISTURE AND MORE IN THE WAY OF CLOUDS
WILL KEEP MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 35 AND
50 PERCENT FOR MUCH OF THE REGION. SCATTERED SHOWERS/STORMS WILL
LIKELY DEVELOP BETWEEN MID AFTERNOON/EARLY EVENING ACROSS THE
INTERIOR. RAINFALL IS NOT EXPECTED TO BE ENOUGH TO REALLY WET MOST
FUELS.

SATURDAY...SLIGHT CHANCE FOR LINGERING SHOWERS FAR SE MA...OTHERWISE
A DRY DAY EXPECTED WITH NW WINDS USHERING LOWERING DEWPOINTS AS
THE DAY WEARS ON. GUSTS TO 20 MPH SAT MORNING...CAN NOT COMPLETELY
RULE OUT GUSTS TO 25 MPH EARLY ON IN THE DAY. WINDS DIMINISHING
SOME DURING THE AFTERNOON AS HIGH PRESSURE BUILDS IN FROM THE W.
MIN RH 25 TO 35 PERCENT...EXCEPT HIGHER 35 TO 50 PERCENT MUCH OF
EAST COASTAL MA AS WELL AS RI.

SUNDAY...HIGH PRESSURE WITH N WINDS 5 TO 10 MPH BECOMING S DURING
THE AFTERNOON...WITH SEA BREEZES PROBABLE. MIN RH 20 TO 30 PERCENT
FOR MUCH OF THE AREA.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT FRIDAY FOR ANZ254-255.

&&

SYNOPSIS...BELK/NMB
NEAR TERM...FRANK
SHORT TERM...BELK
LONG TERM...NMB
AVIATION...BELK/NMB
MARINE...FRANK/BELK/NMB
FIRE WEATHER...STAFF
Hazardous weather outlook, Apr 21, 4:18 PM EDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
418 PM EDT THU APR 21 2016

CTZ002>004-MAZ002>024-026-RIZ001>008-222030-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
418 PM EDT THU APR 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF
MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

FRIDAY AFTERNOON AND EVENING...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP FRIDAY
BETWEEN MID AFTERNOON AND EARLY EVENING TO THE NORTHWEST OF A
BOSTON TO PROVIDENCE LINE. HIGHEST RISK IS ACROSS WESTERN
MASSACHUSETTS AND NORTHERN CONNECTICUT. WHILE ORGANIZED SEVERE
WEATHER IS NOT EXPECTED AT THIS TIME...A FEW STRONG TO MARGINALLY
SEVERE STORMS ARE POSSIBLE WITH LOCALIZED STRONG WIND GUSTS AND
HAIL THE CONCERNS. THE MAIN TIME FRAME FOR THIS POTENTIAL IS
BETWEEN 2 AND 10 PM FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ230>237-250-251-254>256-222030-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
418 PM EDT THU APR 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 3:32 PM EDTSpecial Weather StatementBOXFranklin, Hampden, Hampshire, Middlesex, Worcester88 min
Apr 22, 4:49 PM EDTSpecial Weather StatementBOX26 min

Nearby

Small Craft Advisories in Massachusetts, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.